# SDR ASAA2017122823060

- Difficulty date: December 28, 2017
- Submitted: January 2, 2018
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 38,116 hours, 11,524 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: TC29603
- Condition: Failed
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C 78273000 FOUND ECONOMIC FAULT MSG 77-10842 THE TOP RIGHT EGT SIGNAL (T49.5S1) IS OUT OF RANGE ON THE NR 2 ENGINE. GROUNDED - YES. PERFORMED FIM 77-21 TASK 801. COMPLETED EGT INDICATION SYSTEM TROUBLESHOOTING AND CONNECTOR CLEANING REF AMM 77-21-00-140-801. PERFORMED T49.5 AND EGT SYSTEM INSPECTION PER AMM 77-21-01-200-801-F00. FOUND S1, S3, AND S4 RESISTANCE OUT OF LIMITS. REMOVED AND REPLACED S1, S3, AND S4 REF AMM 77-21-01/401. EEC TEST PASS, PERFORMED SUCCESSFUL REPAIR CONFIRMATION OF FIM 77-21 TASK 801, AND SUCCESSFUL ETOPS GROUND VERIFICATION. PERFORMED SUCCESSFUL REPAIR CONFIRMATION REF FIM 73-11 TASK 801. CLEARS THE PLT.
